Erdos-Renyi 법칙과 Gauss 과정의 극한이론

  • 최용갑 (경상대학교 자연과학대학 수학·통계정보학부)
  • Published : 2001.04.01


먼저 Erdos-Renyi의 새로운 강대수 법칙을 소개하고, 여러 가지 형태로 발전된 Erdos-Renyi 형의 법칙과 그 응용을 보여준다. 보다 더 일반적인 Erdos-Renyi형의 법칙과 그 응용을 보여준다. 보다 더 일반적인 Erdos-Renyi 형 법칙을 찾기 위해 Csorgo-Revesz 증분형태의 극한정리들을 소개하여 종속 mixing 조건이 주어진 정상 Gauss 확률변수들의 부분합에 대해 Csorgo-Revesz 증분형태의 새로운 극한정리들을 얻는다. 끝으로, 유한차원 벡터공간, ι(sup)p-공간, ι(sup)$\infty$-공간에서 각각 값을 갖는, 연속 Gauss 과정에 대해서 필자에 의해 최근에 발표된 몇 편의 논문을 소개한다.


  1. Proc. Amer. Math. Soc. v.38 The Erdos-Renyi new oaw of large numbers for weighted sums S. A. Book
  2. Proc. Amer. Math. Soc. v.48 no.2 An extension of the Erdos-Renyi new law of large numbers
  3. Canad. J. Statist. v.4 Large deviation probabilities and the Erdos-Renyi law of large numbers
  4. Studia Sci. Math. Hung v.11 Erdos-Renyi type modulus of comtinuity theorems ofr Brownian sheets A. H. C. Chan
  5. Ann. Math. Statist v.23 A measure of asymptotic efficiency for tests of a hypothesis based on the sum of observations H. Chernoff
  6. J. Math. Kyoto Univ. v.31 no.4 Erdos-Renyi law for statiovary Gaussian sequences Y. K. Choi
  7. J. Math. Kyoto Univ. v.31 no.1 Erdos-Rrnyi-type laws applied to Gaussion process
  8. J. Math. Anal. & Appl. v.246 Asymptotic behaviors for the increments of Gaussian random fields
  9. Stoch. Anal. & Appli. v.16 no.5 On partial sums of a Gaussian sequence with stationary increments U. J. Choi;B. S. Lee
  10. Stochastic Analysis and Applications Liminf results on the increments of a (N, d)-Gaussian process L. Haque
  11. Computers & Math. Appl. v.40 How big are the lag increments of a Gaussian process K. S. Hwang
  12. Statis. & Probab. Letters v.35 On Superiro limits for the increments of Gaussian processes K. S. Hwang;J. S. Jung
  13. International J. of Math., Game Theory and Algebra v.10 no.5 On the large and small increments of fractional levy Brownian fields K. S. Hwang; H. J. Moon
  14. Stochastic Annaysis and Applications Moduli of continuity on the increments of valued Gaussion procsses S. Y. Kang
  15. J. Math. Kyoto Univ. v.31 no.3 On the asymptotic behavior of Gaussian sequences with stationary increments N. Kono
  16. J. Theoretical Probab. v.12 no.1 How big are the increments of a two-parameter Gaussian process N. Kono
  17. Stochastic Analysis and Applications Some limit theorems on the increments of valued Gaussian processes S. H. Lee
  18. Stoc. Proc. & their Appli. v.82 Some Linit theorems for fractional Levy Brosnian fields Z. Y. Lin
  19. Stochastic Analysis and Applications Sharp strong limit theorems on the increments of a Gaussian process H, J. Moon
  20. Stochastic Analysis and Applications Limit behaviors for the increments of a d-dimensional Gaussian process H. S. Sung
  21. Ann. Statist. v.7 no.4 Erkos-Renyi laws S. Csorgo
  22. Proc. Amer. Math. Society v.121 no.1 Path properties for valued Gaussian processes M. Csorgo;Z. Y. Lin;Q. M. Shao
  23. Ann. Probab. v.7 How big are the increments of a Wiener process M. Csorgo;P. Revesz
  24. String approximations in probability and Statistics
  25. Ann. Probab. v.9 no.6 Improved Erdos-Renyi and strong apperximations laws for increments of partial sums M. Csorgo;J. Steinebach
  26. J. Appl. Prob. v.23 Exact converhence rate of an Erdos-Renyi strong law for moving quantiles P. Deheuvels;J. Steinebach
  27. J. Anal. Math. v.23 On a new law of large numbers P. Erd s;A. Renyi
  28. C. R. Acad. Sci. Paris v.258 Cotinuite des processes Gaussiens X. Fernique
  29. Ann. Probab. v.11 Some results on increments of the Wiener process with applications to lag sums of i.i.d.r.v.s' D. L. Hanson;R. P. Russo
  30. Z. Wahrsch. verw. Gebiete v.32 An approximation of partial sums of independent R.V's and the sample DF, I J. Komlos;P. Major;G. Tusnady
  31. Z. Wahrsch. verw. Gebiete v.34 An approximation of partial sums of independent R. V.'s and the sample DF, Ⅱ
  32. Extremes and Related Properties of Random Sequences and Processes M. R. Leadbetter;G. Lindgren;H. Rootzen
  33. Sciectia Sinica v.30 On Csorgo-Revesz's increments of sums of non-i.i.d. random variables Z. Y. Lin
  34. Scientia Sinica(Series A) v.XXXI no.8 On increments of sums of independent non-identically distributed random variables
  35. Scientia Sinica v.31 On increments of sums of independent non-identically distributed random variables
  36. Acta Math. Sinica v.5 no.4 The increments of partial sums of a dependent sequence when the moment generating funcitions do not exist
  37. Acta Math. Sinica v.5 no.2 Laws of Large numbers for weighted sums of random variables and random elements
  38. Science in China(Series A) v.33 no.9 On increments of sums of random variables without miment hypothesis
  39. Chin. Ann. Math. v.11B no.3 The Erdos-Renyi laws of large numbers for non-identically distributed random variablds
  40. Strong Limit Theorems Z. Y. Lin;C. R. Lu
  41. Limit theory of mixing dependent random variables
  42. Chin. Ann. Math. v.14B no.3 On the limiting behaviors of increments of sums of random variables without moment conditions Z. Y. Lin;Q. M. Shao
  43. Heory of Probab. & Appl. v.19 Small deviations in a space of trajectories A. A. Mogulskii
  44. Proc. 6th Berkeley Symposium, Math. Statist. Probab. v.2 Growth rate of certain Gaussian processes S. Orey
  45. Univ. Mat. Astronom v.2 no.7 The exponential rate of convergence in the las of large numbers, Vestnik Leningrad V. V. Petrov;I. V. Sirokova
  46. Bell System Tech. J. v.41 The one-sided barrier problem for Gaussian noise D. Slepian
  47. J. Appl. Probab. v.15 A Strong law of Erdos-Renyi type for cumulative processes in renewal theory J. Steinebach
  48. Proc. Amer. Math. Soc. v.68 On a necesary condition for the Erdos-Renyi law of large numbers
  49. Habilitationsschrift Erdos-Renyi-Zuwachse bei Erneuerungs-proze-ssen und partialsummen auf Gittern
  50. Z. Wahrsch. verw. Gebiete v.56 On General versions of Erdos-Renyi laws
  51. J. Appl. Probab. The stochastic geyser problem for first-passage times
  52. Limit Theorems in Probability and Statistics Veszprem(Hungary), Colloquia Mathematica Societatis J nos Bolyai v.36 Between invariance principes and Erdos-Renyi laws
  53. Z. Wahrsch. Verw. Gebiete v.63 On the increments of partial sum processes with multidimensional indices
  54. Ann. Probab. v.19 no.4 Strong laws for small incrememts of renewal processes
  55. Ph. D. Thesis, Chin. Limit theorem for dependent and independent random variables Q. M. Shao
  56. Acta Math. Hungar v.76 no.1-2 A note on limits for increments of a fractional Brownian motion L. X. Zhang